About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 620320, 9 pages
http://dx.doi.org/10.1155/2013/620320
Research Article

Stability Analysis of the Supercritical Surface Quasi-Geostrophic Equation

School of Mathematical Sciences, Anhui University, Hefei 230601, China

Received 9 June 2013; Accepted 21 August 2013

Academic Editor: Diego Córdoba

Copyright © 2013 Yan Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Pedlosky, Geophysical Fluid Dynamics, Springer, New York, NY, USA, 1987.
  2. P. Constantin, A. J. Majda, and E. Tabak, “Formation of strong fronts in the n-D quasigeostrophic thermal active scalar,” Nonlinearity, vol. 7, no. 6, pp. 1495–1533, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. J. Majda and E. G. Tabak, “A two-dimensional model for quasigeostrophic flow: comparison with the two-dimensional Euler flow,” Physica D, vol. 98, no. 2–4, pp. 515–522, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Temam, Navier-Stokes Equations. Theory and Numerical Analysis, North-Holland Publishing, Amsterdam, The Netherlands, 1977. View at MathSciNet
  5. P. Constantin and J. Wu, “Behavior of solutions of 2D quasi-geostrophic equations,” SIAM Journal on Mathematical Analysis, vol. 30, no. 5, pp. 937–948, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Kiselev, F. Nazarov, and A. Volberg, “Global well-posedness for the critical 2D dissipative quasi-geostrophic equation,” Inventiones Mathematicae, vol. 167, no. 3, pp. 445–453, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. A. Caffarelli and A. Vasseur, “Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation,” Annals of Mathematics, vol. 171, no. 3, pp. 1903–1930, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Castro and D. Córdoba, “Infinite energy solutions of the surface quasi-geostrophic equation,” Advances in Mathematics, vol. 225, no. 4, pp. 1820–1829, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Q. Chen, C. Miao, and Z. Zhang, “A new Bernstein's inequality and the 2D dissipative quasi-geostrophic equation,” Communications in Mathematical Physics, vol. 271, no. 3, pp. 821–838, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Córdoba and D. Córdoba, “A maximum principle applied to quasi-geostrophic equations,” Communications in Mathematical Physics, vol. 249, no. 3, pp. 511–528, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Constantin and J. Wu, “Hölder continuity of solutions of supercritical dissipative hydrodynamic transport equations,” Annales de l'Institut Henri Poincaré (C), vol. 26, no. 1, pp. 159–180, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B.-Q. Dong and Z.-M. Chen, “On the weak-strong uniqueness of the dissipative surface quasi-geostrophic equation,” Nonlinearity, vol. 25, no. 5, pp. 1513–1524, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Dong and N. Pavlović, “Regularity criteria for the dissipative quasi-geostrophic equations in Hölder spaces,” Communications in Mathematical Physics, vol. 290, no. 3, pp. 801–812, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. N. Ju, “Existence and uniqueness of the solution to the dissipative 2D quasi-geostrophic equations in the Sobolev space,” Communications in Mathematical Physics, vol. 251, no. 2, pp. 365–376, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Wang and Z. Zhang, “A frequency localized maximum principle applied to the 2D quasi-geostrophic equation,” Communications in Mathematical Physics, vol. 301, no. 1, pp. 105–129, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Wu, “Global solutions of the 2D dissipative quasi-geostrophic equation in Besov spaces,” SIAM Journal on Mathematical Analysis, vol. 36, no. 3, pp. 1014–1030, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. D. Chae, P. Constantin, and J. Wu, “Inviscid models generalizing the two-dimensional Euler and the surface quasi-geostrophic equations,” Archive for Rational Mechanics and Analysis, vol. 202, no. 1, pp. 35–62, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. Chae, P. Constantin, D. Córdoba, F. Gancedo, and J. Wu, “Generalized surface quasi-geostrophic equations with singular velocities,” Communications on Pure and Applied Mathematics, vol. 65, no. 8, pp. 1037–1066, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C. Fefferman and J. L. Rodrigo, “Analytic sharp fronts for the surface quasi-geostrophic equation,” Communications in Mathematical Physics, vol. 303, no. 1, pp. 261–288, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B. Khouider and E. S. Titi, “An inviscid regularization for the surface quasi-geostrophic equation,” Communications on Pure and Applied Mathematics, vol. 61, no. 10, pp. 1331–1346, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. Miao and L. Xue, “Global well-posedness for a modified critical dissipative quasi-geostrophic equation,” Journal of Differential Equations, vol. 252, no. 1, pp. 792–818, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B.-Q. Dong and Q. Liu, “Asymptotic profile of solutions to the two-dimensional dissipative quasi-geostrophic equation,” Science China. Mathematics, vol. 53, no. 10, pp. 2733–2748, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. C. J. Niche and M. E. Schonbek, “Decay of weak solutions to the 2D dissipative quasi-geostrophic equation,” Communications in Mathematical Physics, vol. 276, no. 1, pp. 93–115, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Zhou, “Decay rate of higher order derivatives for solutions to the 2-D dissipative quasi-geostrophic flows,” Discrete and Continuous Dynamical Systems, vol. 14, no. 3, pp. 525–532, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Zhou, “Asymptotic behaviour of the solutions to the 2D dissipative quasi-geostrophic flows,” Nonlinearity, vol. 21, no. 9, pp. 2061–2071, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. D. Chae and J. Lee, “Global well-posedness in the super-critical dissipative quasi-geostrophic equations,” Communications in Mathematical Physics, vol. 233, no. 2, pp. 297–311, 2003. View at Zentralblatt MATH · View at MathSciNet
  27. Z.-M. Chen and W. G. Price, “Stability and instability analyses of the dissipative quasi-geostrophic equation,” Nonlinearity, vol. 21, no. 4, pp. 765–782, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. B.-Q. Dong and Z.-M. Chen, “Asymptotic stability of the critical and super-critical dissipative quasi-geostrophic equation,” Nonlinearity, vol. 19, no. 12, pp. 2919–2928, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. B.-Q. Dong and Z.-M. Chen, “A remark on regularity criterion for the dissipative quasi-geostrophic equations,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, pp. 1212–1217, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. H. Kozono, “Asymptotic stability of large solutions with large perturbation to the Navier-Stokes equations,” Journal of Functional Analysis, vol. 176, no. 2, pp. 153–197, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. L. Zhang, “New results of general n-dimensional incompressible Navier-Stokes equations,” Journal of Differential Equations, vol. 245, no. 11, pp. 3470–3502, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  32. Y. Zhou, “Asymptotic stability for the 3D Navier-Stokes equations,” Communications in Partial Differential Equations, vol. 30, no. 1–3, pp. 323–333, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. F. Marchand, “Weak-strong uniqueness criteria for the critical quasi-geostrophic equation,” Physica D, vol. 237, no. 10–12, pp. 1346–1351, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet